Journal article icon

Journal article

Bifurcating radial artery

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Surgical Sciences
Role:
Author
Journal:
ANNALS OF THORACIC SURGERY
Volume:
72
Issue:
4
Pages:
1399-1399
Publication date:
2001-10-05
DOI:
ISSN:
0003-4975
URN:
uuid:fe804199-45f7-468e-a527-ca9ae19929e9
Source identifiers:
142899
Local pid:
pubs:142899
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP